# SDR CA990804025

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252840124
- Condition: Leaking
- Location: Nlg
- Part time: 2,987 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH NLG DRAG STRUT FLEX LINES FOUND WEEPING  FLUID.
